Article citationsMore>>

H. G. Han. C.-Y. Su and Y. Stepanenko, “Adaptive Control of a Class of Nonlinear Systems with Nonlinearly Parameterized Fuzzy Approximators,” IEEE Transactions on Fuzzy Systems, Vol. 9, No. 2, 2001, pp. 315-323. doi:10.1109/91.919252

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.